Remark on Existence and Uniqueness of Solutions for a Coupled System of Multiterm Nonlinear Fractional Differential Equations
Huichao Zou and
Yonghong Fan
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
The aim of this paper is to extend the work of Sun et al. (2012) to a more general case for a wider range of function classes of and . Our results include the case of the previous work, which are essential improvement of the work of Sun et al. (2012), especially.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/124954.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/124954.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:124954
DOI: 10.1155/2013/124954
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().